# SDR P5CA9600751

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT WING FRONT SPAR LOWER CHORD AT NR 19 LEADING EDGE FLAP PANEL WELL.  REMOVED LEVEL 1 CORROSION AND TREATED AREA PER BAC SRM 57-30-01.
